# SDR USAA030083

- Difficulty date: May 5, 2003
- Submitted: June 19, 2003
- Operation: Air carrier
- Aircraft: N560AU
- Make and model: Boeing 737301
- Aircraft serial: 23514
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Condition: Cracked
- Location: Fuselage
- Part time: 50,022 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BEAR STRAP CRACKED .1875 INCH, MED BEAR STRAP BS 304 UPPER AND LOEWR HINGE CUTOUT.  INSTALLED DOUBLERS PER EA 76233.  (M)
